# SDR DALA2017092507079

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 87,401 hours, 37,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  THE LT OVERWING EMERGENCY EXIT SIGNS WOULD NOT ILLUMINATE.  REMOVED AND REPLACED THE BATTERY PACK M10568 IAW AMM 33-51, OPS CHECKED NORMAL.
